Completeness of wave operators in relativistic quantum mechanics

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


A combination of geometric and algebraic methods is used to prove asymptotic completeness for Schrödinger-type equations with potential not vanishing at infinity along hyperboloids (in spacetime), and with the free Hamiltonian given by the (not bounded below) relativistic (mass)2 operator. The proof is based on the use of a modified form of local compactness and additional geometric properties of asymptotic scattering states which are needed to distinguish them from states 'trapped' inside some hyperboloid for all times.

Original languageEnglish (US)
Pages (from-to)517-527
Number of pages11
JournalLetters in Mathematical Physics
Issue number6
StatePublished - Nov 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Completeness of wave operators in relativistic quantum mechanics'. Together they form a unique fingerprint.

Cite this